# SDR CALA0100265

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 9,066 hours, 2,979 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Part number: 251A24362
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING WORK CARD 99-5550-1-0006 MAINTENANCE FOUND THE LT ELEVATOR TAB MECHANISM O/B TAB ROD ATTACH FITTING WORN AND I/B WAS STARTING TO WEAR.  THE LT ELEVATOR TAB MECHANISM ASSEMBLY WAS REMOVED AND REPLACED IAW MM 27-31-34.
